×

zbMATH — the first resource for mathematics

Corrigendum to: “On the speed of convergence in the strong density theorem”. (English) Zbl 1442.26002
Summary: This note corrects two misleading typographical errors in [the authors, ibid. 44, No. 1, 167–180 (2019; Zbl 1426.26004)].
MSC:
26A12 Rate of growth of functions, orders of infinity, slowly varying functions
28A05 Classes of sets (Borel fields, \(\sigma\)-rings, etc.), measurable sets, Suslin sets, analytic sets
40A05 Convergence and divergence of series and sequences
PDF BibTeX XML Cite
Full Text: DOI Euclid
References:
[1] P. Georgopoulos and C. Cryllakis,On the speed of convergence in the strong density theorem, Real Anal. Exchange,44(1), 2019, pp. 167-180. · Zbl 1426.26004
[2] A. I. Markushevich,The Theory of Analytical Functions: A Brief Course. Translated from the Russian by Eugene Yankovsky. Mir Publishers, Moscow, 1983. · Zbl 0499.30002
[3] C. Tricot,Curves and Fractal Dimension, Springer-Verlag, New York, 1995. · Zbl 0847.28004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.